# SDR JJBA20121028010

- Difficulty date: October 28, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N837CA
- Make and model: Dhav DHC8311
- Aircraft serial: 554
- Aircraft time: 23,492 hours, 25,778 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Wire
- Condition: Out Of Position
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AT THE GATE,  THE F/A WAS UNABLE TO OPEN THE MAIN CABIN DOOR.  AN EMERERGENCY WAS DECLARED.  MX FOUND WIRES BETWEEN THE WALL PUSHING THE WALL INTO THE DOOR.  THE WIRES WERE REPOSITIONED AND THE WALL FASTENERS WERE TIGHTENED.  AN OPS CHECK PRODUCED SATISFACTORY RESULTS AND THE ACFT WAS RETURNED TO SERVICE.
